# SDR CA141117005

- Difficulty date: November 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna T182T
- Aircraft time: 433 hours
- Engine: Lyc TIO540AK1A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Breather
- Part number: 155016728
- Condition: Cracked
- Location: Engine Oil
- Part time: 480 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE OIL BREATHER/SEPARATOR TAKES BLOWBY GASES FROM THE ENGINE CRANKCASE AND CENTRIFUGALLY SEPARATES OIL MISTS FROM THEM BEFORE DUMPING THE GASES OVERBOARD THROUGH THE BREATHER TUBE.  OIL IS RETURNED TO THE ENGINE SUMP.  OIL WAS NOTED SEEPING FROM A CRACK IN THE WELD ATTACHING THE BOTTOM OVERBOARD DRAIN TUBE TO THE OIL SEPARATOR/BREATHER.   THE ASSY IS MADE OF LIGHT ALUMINUM AND IS ATTACHED TO THE ENGINE AND SUBJECTED TO VIBRATION.
